# SDR COMA9660182

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 601R572181
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR DOORS OPEN MESSAGE ON EICAS AFTER LANDING GEAR EXTENDED.  REPLACED THE NLG DOORS PROXIMITY SENSOR WIRING HARNESS.
